Induktive Limiten endlich erzeugter freier Moduln.

Ludger Kaup; Michael S. Keane

Manuscripta mathematica (1969)

  • Volume: 1, page 9-22
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Kaup, Ludger, and Keane, Michael S.. "Induktive Limiten endlich erzeugter freier Moduln.." Manuscripta mathematica 1 (1969): 9-22. <>.

author = {Kaup, Ludger, Keane, Michael S.},
journal = {Manuscripta mathematica},
keywords = {commutative algebra},
pages = {9-22},
title = {Induktive Limiten endlich erzeugter freier Moduln.},
url = {},
volume = {1},
year = {1969},

AU - Kaup, Ludger
AU - Keane, Michael S.
TI - Induktive Limiten endlich erzeugter freier Moduln.
JO - Manuscripta mathematica
PY - 1969
VL - 1
SP - 9
EP - 22
KW - commutative algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.